# SDR AALA201708089015

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 9,620 hours, 1,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR SLIDE BUSTLE, LOOSE. ADJUSTED L2 DOOR SLIDE BUSTLE LATCHES AND REATTACHED PER AMM B787-A-52-11-24, ESO 41695 AND CMM 25-21-85.
